Home > OJDM>
Biography

Dr. İbrahim Büyükyazici

Department of Mathematics

Faculty of Science

Ankara University, Turkey

Associate Professor


Email: buyukyazici@ankara.edu.tr


Qualifications

2003 Ph.D., Gazi University, Turkey

1999 M.Sc., Ankara University, Turkey

1996 B.Sc., Gazi University, Turkey


Publications (Selected)

  1. İ Büyükyazıcı, H. Tanberkan, S. K. Serenbay, Ç. Atakut, Approximation by Chlodowsky type Jakimovski–Leviatan operators, Journal of Computational and Applied Mathematics, 259, 153-163  (2014).
  2. S.K. Serenbay, Ç. Atakut, İ. Büyükyazıcı, The generalized Baskakov type operators,Journal of Computational and Applied Mathematics, 259, 226-232 (2014).
  3. Ç. Atakut, İ. Büyükyazıcı, Approximation properties for Stancu type q-Baskakov-Kantorovich operators, Mathematical Sciences Letters, 3(1), 53-58 (2014).
  4. İ. Büyükyazıcı, H. Sharma, “Approximation properties of two-dimensional q-Bernstein-Chlodowsky-Durrmeyer operators”, Numer. Funct. Anal. Optim. 33(12), 1351-1371 (2012).
  5. Ç. Atakut, İ. Büyükyazıcı, “Some properties of generalized Szasz type operators of two variables”, Matematicki Vesnik, 64(3), 246-257 (2012).
  6. İ. Büyükyazıcı, “Direct and converse theorems for generalized Bernstein polynomials based on the q-integers”, Journal of Applied Functional Analysis, 7(1-2), 81-91 (2012).
  7. Ç. Atakut, İ. Büyükyazıcı, “The rate of convergence of the q-analogue Favard-Szasz type operators”, J. Comput. Anal. Appl., 13(4), 673-682 (2011).
  8. İ. Büyükyazıcı, “Approximation by Stancu – Chlodowsky polynomials”, Comput. Math. Appl., 59(1), 274-282 (2010).
  9. İ. Büyükyazıcı, Ç. Atakut, “On Stancu type generalization of q-Baskakov operators”, Math. Computer Modelling, 52(5-6), 752-759 (2010).
  10. Ç. Atakut, İ. Büyükyazıcı, “Stancu type generalization of the Favard-Szàsz operators", Appl. Math. Letters, 23(12), 1479-1482 (2010).
  11. İ. Büyükyazıcı, “A Korovkin type approximation theorem and its application”, Fasciculi Mathematici , 45, 13-23 (2010).
  12. Karacı, İ. Büyükyazıcı, M. Aktümen, “ Recognition of human speech using q-Bernstein polynomials ”, Int. J. Computer Appl., 2(5), 22-28 (2010).
  13. İ. Büyükyazıcı, “On generalized q- Bernstein polynomials", Glob. J. Pure Appl. Math., 6(3), 293 – 304 (2010).
  14. İ. Büyükyazıcı, “On the approximation properties of two dimensional q-Bernstein-Chlodowsky polynomials”, Math. Commun., 14(2), 255-269 (2009).
  15. İzgi, İ. Büyükyazıcı, E. İbikli, “Rate of convergence by Chlodowsky-Taylor polynomials”, Appl. Math. Comput., 213(2), 426–431 (2009).
  16. İ.Büyükyazıcı, “Direct and inverse results for generalized q-Bernstein polynomials”, Far East J. Appl. Math., 34(2), 191 – 204 (2009).
  17. İ. Büyükyazıcı, E. İbikli, “Direct and converse results for multivariate generalized Bernstein polynomials”, J. Comput. Appl. Math., 219(1), 145-155 (2008).
  18. İ. Büyükyazıcı, E. İbikli, “Inverse theorems for Bernstein-Chlodowsky type polynomials”, J. Math. Kyoto Univ. , 46(1), 21-29 (2006).
  19. İzgi, İ. Büyükyazıcı, “On a generalization of Bernstein-Chlodovsky polynomials for two variables”, Int. Math. Forum, 21-24(1), 1001-1015 (2006).
  20. İ. Büyükyazıcı, E. İbikli, “The approximation properties of generalized Bernstein polynomials of two variables”, Appl. Math. Comput., 156(2), 367-380 (2004).